mezavant side effects

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Kim Segal
New Member


Date Joined Mar 2009
Total Posts : 4
   Posted 3/21/2009 9:12 PM (GMT -6)   
 
I've been taking 3 tablets  mezavant for 2 1/2 weeks. and cortenema in the eveing.everything seemed ok..now I'm having bad abdominal cramps, bloating..pain. sad    is this a normal side effect? no matter how little I eat, I feel like I've eaten a ballon right after.  the first 2 weeks I had no side effects from this..  I only used to use salofalk enema's...until they became unaffective..never ever did i have pain in the abdominal area..just rectal bleeding...
 
could this be something else?   confused     of  course this pain starts when the gastro is out of town..back monday... rolleyes
 
 
 
 
Diagnosed colitis 2003  salofalk enemas 4g.
remission 5 years
2008 salofalk enemas, then mezavant 3 tablets/cortenema evening
New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, June 21, 2018 2:26 PM (GMT -6)
There are a total of 2,974,197 posts in 326,158 threads.
View Active Threads


Who's Online
This forum has 161233 registered members. Please welcome our newest member, hennaheather.
406 Guest(s), 18 Registered Member(s) are currently online.  Details
jazzgtrl4, super20dan, Christine1946, Rikky1, countess18, Kat1000, Girlie, Garion, EvanHimself, Sara14, Sherrine, Tudpock18, UC_from_39, Old Mike, roczebra, U.C.Me?, 1039smooth, Tall Allen